MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LIGHTTRAIL SINGLE USE; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION LIGHTTRAIL SINGLE USE; POWERED LASER SURGICAL INSTRUMENT
Model Number M0068F64520
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional physician reported to be dr.(b)(6).(b)(4).The complainant indicated that the device has been disposed and will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2021 that a lighttrail single use 365um laser fiber was used in a ureteroscopy procedure performed on (b)(6) 2020.Reportedly, the laser unit used was a dornier laser console.According to the complainant, during the procedure, the fiber tip broke off.Reportedly, the fiber tip fell inside the patient's body and was unable to be retrieved.Since the physician did not think the fiber tip would pass naturally the patient was referred to a different doctor at a different hospital to remove the fiber tip at a later date.It is unknown if the procedure to remove the fiber tip has been performed.There were no patient complications reported as a result of this event.

Brand Name
LIGHTTRAIL SINGLE USE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11278423
Report Number3005099803-2021-00364
Device Sequence Number2737503
Product Code GEX
UDI-Device Identifier08714729939771
UDI-Public08714729939771
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111475
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2022
Device Model NumberM0068F64520
Device Catalogue Number6452
Device Lot Number0026392450
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2021
Initial Report FDA Received Date02/04/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;